May  2017, 16(3): 843-853. doi: 10.3934/cpaa.2017040

On nonexistence of solutions to some nonlinear parabolic inequalities

Moscow State Technological Institute "Stankin", Vadkovsky lane 3a, Moscow, 127055, Russia

Received  May 2016 Revised  December 2016 Published  February 2016

Fund Project: The author is supported by RFBR grant 14-01-00736. She also thanks the anonymous referee for her/his helpful comments

We obtain sufficient conditions for nonexistence of positive solutions to some nonlinear parabolic inequalities with coefficients possessing singularities on unbounded sets.

Citation: Olga Salieva. On nonexistence of solutions to some nonlinear parabolic inequalities. Communications on Pure & Applied Analysis, 2017, 16 (3) : 843-853. doi: 10.3934/cpaa.2017040
References:
[1]

H. Brezis and X. Cabré, Some simple nonlinear PDE's without solutions, Boll. Un. Mat. Ital. B: Artic. Ric. Mat., 8 (1998), 223-262. Google Scholar

[2]

E. Galakhov, Some nonexistence results for quasi-linear PDE's, Commun. Pure Appl. Anal., 6 (2007), 141-161. doi: 10.3934/cpaa.2007.6.141. Google Scholar

[3]

E. Galakhov and O. Salieva, On blow-up of solutions to differential inequalities with singularities on unbounded sets, JMAA, 408 (2013), 102-113. doi: 10.1016/j.jmaa.2013.05.069. Google Scholar

[4]

E. Galakhov and O. Salieva, Blow-up of solutions of some nonlinear inequalities with singularities on unbounded sets, Math. Notes, 98 (2015), 222-229. doi: 10.4213/mzm10622. Google Scholar

[5]

E. Mitidieri and S. I. Pohozaev, A priori estimates and nonexistence of solutions of nonlinear partial differential equations and inequalities, Proceedings of the Steklov Institute, 234 (2001), 1-383. Google Scholar

[6]

S. I. Pohozaev, Essentially nonlinear capacities induced by differential operators, Dokl. RAN, 357 (1997), 592-594. Google Scholar

[7]

G. M. Wei, Nonexistence of global solutions for evolutional p-Laplace inequalities with singular coefficients, J. Math. Anal. Appl., 28A (2007), 387-394. Google Scholar

[8]

B. F. Zhong and X. Lijun, Nonexistence of global solutions for evolutional p-Laplace inequalities with singular coefficients, Journal of Inequalities and Applications, 62 (2014). Google Scholar

show all references

References:
[1]

H. Brezis and X. Cabré, Some simple nonlinear PDE's without solutions, Boll. Un. Mat. Ital. B: Artic. Ric. Mat., 8 (1998), 223-262. Google Scholar

[2]

E. Galakhov, Some nonexistence results for quasi-linear PDE's, Commun. Pure Appl. Anal., 6 (2007), 141-161. doi: 10.3934/cpaa.2007.6.141. Google Scholar

[3]

E. Galakhov and O. Salieva, On blow-up of solutions to differential inequalities with singularities on unbounded sets, JMAA, 408 (2013), 102-113. doi: 10.1016/j.jmaa.2013.05.069. Google Scholar

[4]

E. Galakhov and O. Salieva, Blow-up of solutions of some nonlinear inequalities with singularities on unbounded sets, Math. Notes, 98 (2015), 222-229. doi: 10.4213/mzm10622. Google Scholar

[5]

E. Mitidieri and S. I. Pohozaev, A priori estimates and nonexistence of solutions of nonlinear partial differential equations and inequalities, Proceedings of the Steklov Institute, 234 (2001), 1-383. Google Scholar

[6]

S. I. Pohozaev, Essentially nonlinear capacities induced by differential operators, Dokl. RAN, 357 (1997), 592-594. Google Scholar

[7]

G. M. Wei, Nonexistence of global solutions for evolutional p-Laplace inequalities with singular coefficients, J. Math. Anal. Appl., 28A (2007), 387-394. Google Scholar

[8]

B. F. Zhong and X. Lijun, Nonexistence of global solutions for evolutional p-Laplace inequalities with singular coefficients, Journal of Inequalities and Applications, 62 (2014). Google Scholar

[1]

Evgeny Galakhov, Olga Salieva. Blow-up for nonlinear inequalities with gradient terms and singularities on unbounded sets. Conference Publications, 2015, 2015 (special) : 489-494. doi: 10.3934/proc.2015.0489

[2]

Simona Fornaro, Maria Sosio, Vincenzo Vespri. Harnack type inequalities for some doubly nonlinear singular parabolic equations. Discrete & Continuous Dynamical Systems - A, 2015, 35 (12) : 5909-5926. doi: 10.3934/dcds.2015.35.5909

[3]

Xiaohong Li, Fengquan Li. Nonexistence of solutions for nonlinear differential inequalities with gradient nonlinearities. Communications on Pure & Applied Analysis, 2012, 11 (3) : 935-943. doi: 10.3934/cpaa.2012.11.935

[4]

G. P. Trachanas, Nikolaos B. Zographopoulos. A strongly singular parabolic problem on an unbounded domain. Communications on Pure & Applied Analysis, 2014, 13 (2) : 789-809. doi: 10.3934/cpaa.2014.13.789

[5]

Wolfgang Walter. Nonlinear parabolic differential equations and inequalities. Discrete & Continuous Dynamical Systems - A, 2002, 8 (2) : 451-468. doi: 10.3934/dcds.2002.8.451

[6]

Maria Assunta Pozio, Fabio Punzo, Alberto Tesei. Uniqueness and nonuniqueness of solutions to parabolic problems with singular coefficients. Discrete & Continuous Dynamical Systems - A, 2011, 30 (3) : 891-916. doi: 10.3934/dcds.2011.30.891

[7]

Luisa Moschini, Guillermo Reyes, Alberto Tesei. Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients. Communications on Pure & Applied Analysis, 2006, 5 (1) : 155-179. doi: 10.3934/cpaa.2006.5.155

[8]

Patrick W. Dondl, Michael Scheutzow. Positive speed of propagation in a semilinear parabolic interface model with unbounded random coefficients. Networks & Heterogeneous Media, 2012, 7 (1) : 137-150. doi: 10.3934/nhm.2012.7.137

[9]

Gabriella Zecca. An optimal control problem for some nonlinear elliptic equations with unbounded coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (3) : 1393-1409. doi: 10.3934/dcdsb.2019021

[10]

Qi S. Zhang. Nonlinear parabolic problems on manifolds, and a nonexistence result for the noncompact Yamabe problem. Electronic Research Announcements, 1997, 3: 45-51.

[11]

Genni Fragnelli, Dimitri Mugnai. Singular parabolic equations with interior degeneracy and non smooth coefficients: The Neumann case. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 1-17. doi: 10.3934/dcdss.2020084

[12]

Laurence Cherfils, Stefania Gatti, Alain Miranville. A doubly nonlinear parabolic equation with a singular potential. Discrete & Continuous Dynamical Systems - S, 2011, 4 (1) : 51-66. doi: 10.3934/dcdss.2011.4.51

[13]

José A. Carrillo, Jean Dolbeault, Ivan Gentil, Ansgar Jüngel. Entropy-energy inequalities and improved convergence rates for nonlinear parabolic equations. Discrete & Continuous Dynamical Systems - B, 2006, 6 (5) : 1027-1050. doi: 10.3934/dcdsb.2006.6.1027

[14]

Kenneth Hvistendahl Karlsen, Nils Henrik Risebro. On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients. Discrete & Continuous Dynamical Systems - A, 2003, 9 (5) : 1081-1104. doi: 10.3934/dcds.2003.9.1081

[15]

Shigeaki Koike, Andrzej Świech. Local maximum principle for $L^p$-viscosity solutions of fully nonlinear elliptic PDEs with unbounded coefficients. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1897-1910. doi: 10.3934/cpaa.2012.11.1897

[16]

Fabio Punzo. Phragmèn-Lindelöf principles for fully nonlinear elliptic equations with unbounded coefficients. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1439-1461. doi: 10.3934/cpaa.2010.9.1439

[17]

Judith Vancostenoble. Improved Hardy-Poincaré inequalities and sharp Carleman estimates for degenerate/singular parabolic problems. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 761-790. doi: 10.3934/dcdss.2011.4.761

[18]

Luigi Greco, Gioconda Moscariello, Teresa Radice. Nondivergence elliptic equations with unbounded coefficients. Discrete & Continuous Dynamical Systems - B, 2009, 11 (1) : 131-143. doi: 10.3934/dcdsb.2009.11.131

[19]

Mark I. Vishik, Sergey Zelik. Attractors for the nonlinear elliptic boundary value problems and their parabolic singular limit. Communications on Pure & Applied Analysis, 2014, 13 (5) : 2059-2093. doi: 10.3934/cpaa.2014.13.2059

[20]

C. García Vázquez, Francisco Ortegón Gallego. On certain nonlinear parabolic equations with singular diffusion and data in $L^1$. Communications on Pure & Applied Analysis, 2005, 4 (3) : 589-612. doi: 10.3934/cpaa.2005.4.589

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (8)
  • HTML views (74)
  • Cited by (0)

Other articles
by authors

[Back to Top]